# SDR AALA970888

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN AFT SECTION OF MAIN CABIN FOUND INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP CONNECTOR IN AFT SECTION OF MAIN CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
